# SDR REXA2017010500001

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 7,477 hours, 5,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WAKE UP CHECK, NOTED GALLEY EMERGENCY FLASHLIGHT INOPERATIVE.   R & R THE FLASHLIGHT IAW AMM 25-61-02 .
